# SDR ASAA2022011737163

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 50,065 hours, 14,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: R Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EMERGENCY EXIT OVERWING LT INOP. GROUNDED - YES. RELAMPED AFT RH EMERGENCY EXIT OVERWING LT, OPS CHECKS OK. REF B737-800 AMM 33-51-04.
